Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

On pur bloka since a long term, have developed itchy red spots on skin. Could this be due to prolonged use?

Hi I am on pur-bloka for almost 7 to 10 years. From the beginning of this year I started with very ichy red spots and also some more bigger bumps that nearly looks like a ringworm and makes me crasy they are so itchy After numerious test the skin dr said it is my medication causing this condition. He took away my water tables and nothing changed. Now he wants to change the pur-bloka tablet. AFter taking pur-bloka for so long could it cause my condition. Thanks
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Pur-bloka contains propranolol, which you must be taking for hypertension.
Usually adverse drug reactions occur within a period of few days to 1-2 years. Still its occurrence after such a long duration cannot be ruled out just on the basis of long term ingestion.
If your doctor is suspecting pur-bloka as the culprit drug, then its better to get it substituted with some other group of antihypertensive. If you improve then later on the diagnosis can be confirmed by oral provocation test.
Dr. Ajit Singh
MD - Skin & VD
Answered: Sun, 28 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor